# SDR DALA2015040802697

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED FIRST LAYER ON FLOOR PANEL. FLOOR PANEL FABRICATED IAW AMM 53-01-201.
